# SDR FDEA202112103081

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part serial: 26686
- Condition: None
- Location: N/A
- Part time: 74,570 hours, 28,768 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER SPLICE AT STA 1464 , STR29L , REQUIRES REPLACEMENT  ACCOMPLISHED FEDEX EA# F-5310-T0365675-P1 ;FUSELAGE -,MAIN FRAME - STRINGER ,STA    1430-1460 , S29L,SPLICE REPAIR AND STA1460 - STA1489 STRINGER AND STRINGER SPLICE   REPAIR IAW B757-200 SRM 53-00-03-2R FIGURE 201 SHEET 6 AND BAC DWG 146N3400 REV. E
